Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

What causes sore breasts and vaginal spotting after having Vitex?

I have been on depo a year an me an my husband are trying for another child. My last shot was Aug the 25 an the next one was due on Oct 21 but I didn t go get it. I started Vitex yesterday to help start my cycle back. Yesterday afternoon when I wiped I seen light pink an this morning when I wiped I seen drank pink what could this be? My breast are a little sore but not all the time. Sometimes I feel sick out of nowhere but I have never vomited. I took a pregnancy test on oct the 15 an it was negative
Asked On : Sat, 1 Nov 2014
Answers:  1 Views:  6
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Hello,
I have gone through your query and understood the concern. In the current scenario, the spotting can mean an impending period mostly. Return of ovulation after the depo shot can take up to 6 to 8 weeks and hence conception soon after the wearing off of the dose is rare. Also, home pregnancy test can read well only after 3 to 7 days after the missed period. To clarify, you can get the blood test for pregnancy and also go for the transvaginal sonogram. Hope this helps.
Answered: Wed, 11 Jan 2017
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor